# SDR CALA2025020302170

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 81,537 hours, 29,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 112 //1R// EMER EXIT SIGN IS INCORRECT SHOULD NOT HAVE ARRO W REMOVED & REPLACED EMERGENCY EXIT SIGN LIGHT WITH CORRECT SIGN. OP CHK GOOD AT THIS TIME. AC OK TO CONT.
